muscle twitching and jerks

Posted , 10 users are following.

kim74983
3

pls tell me u ladies get this! i have had a good few days ( except still weird brain feeling that im off balamce)

but im back to being scared i have MS and my MRI was wrong. i get muscle twitiches and jerks. my vision is getting so blurry. most in right eye. i read ms symptoms and i have so many but they are also meno symptoms. i have heatlth anxiety bad.

please dont comment anything to panic me lol. i have appt again with neuro in a month to talk somemore

i would just love to know other women in meno feel same

2 likes, 31 replies

31 Replies

Next
  • Posted

    Dear Kim

    Do you take magnesium? I had bad eye twitching and aching muscles which can be magnesium deficiency. Since taking the magnesium the twitching has gone and I had bad blurred vision too, this comes and goes still, plus I had intolerence to bright lights also x

  • Posted

    I also got migraine auras and never had them before in my life! Our hormones affect alot of things in our bodies including eyesight!
    • Posted

      thank you. i dont take amytbing but am meeting with a dietitian/ homopath next week for help
  • Posted

    i get these a lot too....blurry eyes, lights flashing at the corner of the eye, shunning bright lights..twitches and jerks

    im going to try magnesium foot soak soon

    ive been taking magnesium in capsules with calcium but not helping really

  • kim74983
    3

    Posted

    thanks ladies. this sure is hard for someone with health anxiety
  • Posted

    Kim, yes, yes, yes!! I have this. Please don't feel alone. I also have the health anxiety, which for me is the worst part of peri. You are much braver than me for getting the neuro testing and MRI. Magnesium is a good idea, but I can't take it bc it drops my blood pressure too much. I have done Epsom salt baths 2-3 times a week, which just gave me yeast infections! Seriously it took 3 in a row for me to figure it out. Now if you look it up, lots of people use ES baths to cure yeast. I'm backwards. Even eating yogurt causes me to get yeast infections!! It does come and go now, not as bad as in the beginning.

    • Posted

      i panic until i get answers then i dont believr they are correct when normal lol. im my own worst enemy. i also run low bp. so i wonder if i should stay clear magnesuim. im meeting with dietitan/homopath next week
    • Posted

      I think the ES baths did help some with the twitching, but not sure if it was the mag in it or just the relaxation of my muscles. Just a foot bath doesn't seem to lower my bp. It was when I started using the mag oil that I really noticed the bp drop. I prob put too much on bc i was so excited about how much it helped me sleep. Lol. How long have you been in peri? And do you take anything for anxiety?

    • Posted

      ive been in a few yrs. major symtpoms since november but my bloodwork i was just looking at came back post in march .fsh 30.1

      i know hormones fluctuate but i hope im done soon! i tried AD and they make me feel crazy. i cant do it. the past week i have been taking low dose xanax in am. but im worried mu body will become depenant. idk what to do

    • Posted

      Ok. That's what I was looking for. The Xanax. I was taking another Benzo occasionally to help with anxiety/sleep and even though I only took 1/4 of the dosage the dr wrote, my body became dependent very quickly. It took me a few weeks to figure it out. But, I begin to notice a pattern of when i didn't take it for a few days in a row I would start with the twitching and jerks. So, I had to slowly wean myself off which came with a whole other host of symptoms. (Eyes, weird head pains, muscle weakness, etc.). It could be that. So, Aug 19 was the last time I took one. The jerks are definitely much better, but I still have twitching some. Just google benzos and muscle twitching.

    • Posted

      ugh so hard to get relief. damn if u do damn if u dont. forced to pick worse of 2 evils sad

  • Posted

    I do think there is definitely a hormonal component to this as well. I have seen it on a couple of other menopause forums as well when i was googling everywhere trying to figure out what was causing it.

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

https://viagra-on.com

https://pillsbank.net

https://pillsbank.net